MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 24MM IMPLANT 2; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. LATERA 24MM IMPLANT 2; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATANI24-I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device remains in the patient.
 
Event or Problem Description
The user facility reported that the patient presented several months post-op with pain and tenderness at the cephalic ends of the implants.The patient reported that they needed new glasses.A follow-up appointment has been scheduled.Additional information has been requested from the user facility.
 
Additional Manufacturer Narrative
Corrected data: b1, b2, b5; h1 and h6.H3 other text : device remains in the patient.
 
Event or Problem Description
The user facility reported that the patient presented several months post-op with pain and tenderness at the cephalic ends of the implants.The patient reported that they needed new glasses.After the follow-up appointment the surgeon did not feel that the symptoms were being caused by the implant ¿ the surgeon offered to administer some steroid injections at the site of pain.The patient refused the steroid injection as treatment and was satisfied with the doctors report.No additional surgery was performed, no additional medical intervention was given as a result of the event.

Brand Name
LATERA 24MM IMPLANT 2
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17926255
Report Number3006345872-2023-00009
Device Sequence Number11506176
Product Code NHB
UDI-Device Identifier00857037006068
UDI-Public00857037006068
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLATANI24-I
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown